# SDR CA050401007

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,140 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: P01012
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TEE FITTING SUPPLYING TORQUE PRESSURE READING TO AIRCRAFT INSTRUMENTS WAS LOOSE, CAUSING AN OIL LEAK. THE TEE FITTING WAS WITNESSED (WIRED) AND APPROX  HALF TURN WAS NEEDED TO TIGHTEN.  AIRCRAFT ENGINE WAS SHUTDOWN IN FLIGHT AND AIRCRAFT LANDED SAFELY.  OIL PRESSURE WAS RECORDED AT 45 PSIG PRIOR TO SHUTDOWN. THIS FITTING IS PART AN STC'D INSTALLATION OF THE ALTAIR TWIN-K031-3 ENGINE HIGH PRECISION TORQUE KIT.  NOTICE 651-77-12-016 WAS CREATED TO CHECK FOR SIMILAR CONDITIONS ON COMPANY FLEET AIRCRAFT. IT WAS FOUND THAT MANIPULATING THE TEE FITTING BY HAND COULD CAUSE LOOSENING.
